# SDR AALA20170329002

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 49,465 hours, 24,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD WHALEBONE FRAME IS CRACKED AT THE KEEL BEAM, FORWARD INBOARD CORNER OF LEFT WHEEL WELL, BETWEEN FUSELAGE STATIONS 930 AND 937.  REPAIRED IAW AARD 53-10-00-6.
